| Model Number |
TFNT00 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during implantation of intraocular lens (iol), the lens was badly assembled which was noted lens was introduced in patient's eye.The lens was removed and surgery was completed with the back up lens.There was no patient harm.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating the lens did not progress in the injector so the surgeon decided to change the implant.The lens was not implanted so there was no requirement of lens explant during initial procedure.There was no patient involvement.